Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Denver/Boulder, CO

May 4, 2015Elbert County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at May 4, 2015, 6:59 PM MDT for Elbert County, Colorado. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2015, 6:59 PM MDT (00:59 UTC)
Expired
May 5, 2015, 1:00 AM MDT
In force
6 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Elbert County, CO

The radar

The Denver radar (KFTG), 69 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:45 PM MDTHEAVY RAIN 1.59 Wsw Limon, COESTIMATED 1.5 INCHES IN ROUGHLY 2 HOURS.
May 4, 9:36 PM MDTFLOOD9 Wsw Limon, COFLOODING REPORTED BY SPOTTER ON COUNTY ROAD 86. REPORTED SEVERAL FLOODED ROADS IN THE VICINITY OF HIS HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WGUS55 KBOU 050059
FFWBOU
COC039-050400-
/O.NEW.KBOU.FF.W.0001.150505T0059Z-150505T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
659 PM MDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 1000 PM MDT
    
* AT 657 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY OR IS ALREADY OCCURRING. RADAR INDICATES UP TO 4 
  INCHES OF RAIN HAS FALLEN JUST EAST OF MATHESON. ADDITIONAL HAVE 
  RAIN IS EXPECTED OVER PARTS OF NORTHEAST ELBERT COUNTY THROUGH 9 
  PM.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SIMLA...MATHESON AND AGATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3913 10438 3945 10430 3953 10372 3913 10372

$$

MEIER
3 follow-up statements
115 
WGUS75 KBOU 050234
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
834 PM MDT MON MAY 4 2015

COC039-050400-
/O.CON.KBOU.FF.W.0001.000000T0000Z-150505T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-
834 PM MDT MON MAY 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN ELBERT COUNTY...

AT 833 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS LIKELY 
OCCURRING OR IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SIMLA...MATHESON AND AGATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3913 10438 3945 10430 3953 10372 3913 10372

$$

MEIER
033 
WGUS55 KBOU 050339
FFWBOU
COC039-050700-
/O.EXT.KBOU.FF.W.0001.000000T0000Z-150505T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
939 PM MDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 100 AM MDT
    
* AT 935 PM MDT...A TRAINED WEATHER SPOTTER REPORTED FLASH FLOODING 
  OVER SEVERAL ROADS EAST OF MATHESON FROM THUNDERSTORMS. VERY HEAVY 
  RAIN HAS FALLEN OVER NORTHEAST ELBERT COUNTY AND ADDITIONAL ROADS 
  ARE LIKELY FLOODED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SIMLA...MATHESON AND AGATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3913 10438 3945 10430 3953 10372 3913 10372

$$

MEIER
926 
WGUS75 KBOU 050546
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1146 PM MDT MON MAY 4 2015

COC039-050700-
/O.CON.KBOU.FF.W.0001.000000T0000Z-150505T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-
1146 PM MDT MON MAY 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY
FOR NORTHEASTERN ELBERT COUNTY...

AT 1143 PM MDT...DOPPLER RADAR INDICATED THAT HEAVY RAIN IN THE BURN 
AREA HAD DECREASED SIGNIFICANTLY. ONLY LIGHT RAIN WAS FALLING.  

A TRAINED WEATHER SPOTTER LATE THIS EVENING REPORTED FLASH FLOODING 
OVER SEVERAL ROADS EAST OF MATHESON. VERY HEAVY RAIN HAS FALLEN OVER 
NORTHEAST ELBERT COUNTY AND ADDITIONAL ROADS ARE LIKELY FLOODED. 

BIG SANDY CREEK AND EAST BIJOU CREEK WILL LIKELY EXPERIENCE 
SIGNIFICANT RISES AND OVER BANK FLOODING. RESIDENTS ALONG THOSE 
CREEKS SHOULD MONITOR TRENDS AND MOVE TO HIGHER GROUND IF FLOODING 
IS OBSERVED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SIMLA...MATHESON AND AGATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3913 10438 3945 10430 3953 10372 3913 10372

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 4, 2:54 PM MDT, 4 hours 5 minutes earlier.

Area forecast discussion, May 4, 2:54 PM MDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
254 PM MDT MON MAY 4 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 129 PM MDT MON MAY 4 2015

LIGHTNING HAS BEEN ON THE INCREASE ACROSS THE STATE THIS EARLY
AFTERNOON...WITH A FEW STORMS ALONG THE PALMER DIVIDE. STORM
MOTION HAS BEEN TOWARDS THE NORTH NORTHEAST...AND RAINFALL RATES
THUS FAR OVER THE DIVIDE HAVE BEEN MOSTLY LESS THAN AN INCH AN
HOUR. GIVEN THAT...PRECIPITABLE WATER VALUES ARE IN NEAR RECORD
TERRITORY FOR EARLY MAY...WITH NAM FORECASTING 0.88 INCHES THIS
EVENING. SO WILL HAVE TO WATCH FOR POSSIBLE HEAVY RAIN WITH
STORMS...BUT OVERALL THREAT OF SIGNIFICANT FLOODING IS LOW.
INITIALLY OVER THE ELEVATED TERRAIN THERE MAY BE SOME SMALL HAIL
WITH THESE STORMS. EXPECT CONVECTION TO CONTINUE TO INCREASE THIS
EVENING...THEN A TRANSITION TO MOSTLY RAIN SHOWERS LATER THIS
EVENING...MIXING WITH STATUS AND FOG OVERNIGHT.

LIGHT PRECIPITATION IS EXPECTED TUESDAY EARLY...THEN ANOTHER
ROUND WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE AFTERNOON...
PROBABLY MORE WIDESPREAD AS THE UPPER LOW APPROACHES FROM THE
SOUTHWEST. AGAIN THE MAIN THREAT TUESDAY WILL BE LOCALLY HEAVY
RAIN WITH THE STORMS...BUT CANNOT RULE OUT SMALL HAIL AS LIFT
ASSOCIATED WITH THE UPPER LOW APPROACHES.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 129 PM MDT MON MAY 4 2015

A DAMP AND COOL PERIOD WILL PREVAIL THROUGH MUCH OF THE LONG TERM.
THE MODELS ARE ALL PRETTY CONSISTENT LIFTING THE LOW OVER COLORADO
TUESDAY NIGHT AND WEDNESDAY WITH ATTENDANT QUASIGEOSTROPHIC ASCENT
KEEPING THE PRECIPITATION THREAT HIGH. THERE IS A BIT OF LARGE
SCALE SUBSIDENCE FORECAST TO MOVE OVERHEAD WEDNESDAY EVENING AND
EARLY THURSDAY WHICH WILL PROBABLY RESULT IN LOWER BUT NOT
NECESSARILY ZERO POPS DURING THAT TIME FRAME. INCREASING UPSLOPE
FLOW AND QG ASCENT ASSOCIATED WITH ANOTHER UPPER LEVEL LOW WILL
RETURN LATER THURSDAY AND CONTINUE THROUGH AT LEAST LATE SATURDAY
AND PERHAPS INTO SUNDAY. THIS WILL RAMP UP THE PRECIPITATION
THREAT AGAIN FOR LATER IN THE WEEK...PERHAPS LEADING TO A
SUBSTANTIAL RAIN/SNOW EVENT BY THE WEEKEND...DEPENDING AS
USUAL...ON THE EXACT TRACK OF THE CYCLONE. SUBSIDENCE...DRYING AND
WARMING LOOK TO BE IN STORE FOR EARLY NEXT WEEK AS THIS SECOND
FEATURE MOVES INTO THE GREAT PLAINS.

ALL IN ALL IT LOOKS LIKE THE SEVERE WEATHER THREAT SHOULD REMAIN
RATHER LOW THROUGH MOST OF THIS TIME FRAME BASED ON FORECAST CAPE
VALUES ALTHOUGH THE THREAT OF THUNDERSTORMS WILL BE AROUND...
ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. FORECAST
PRECIPITABLE WATER VALUES ARE HIGH ENOUGH TO ALLOW FOR SOME DECENT
QPF...ESPECIALLY IN HEAVIER SHOWERS AND THUNDERSTORMS. BURN SCARS
IN THE FOOTHILLS COULD HAVE SOME ISSUES IF A STRONGER CONVECTIVE
CELL WERE TO PASS BY.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON)
ISSUED AT 129 PM MDT MON MAY 4 2015

IT WILL BE A WEATHERY PERIOD WITH SHOWERS AND THUNDERSTORMS
BECOMING LIKELY LATE THIS AFTERNOON AND EVENING...THEN SHOWERS
LIKELY OVERNIGHT. STRATUS THIS AFTERNOON WILL BE MAINLY VFR...BUT
WITH PRECIPITATION EXPECT MVFR CONDITIONS. LATER THIS EVENING AND
OVERNIGHT CEILINGS AND VISIBILITIES WILL BE MAINLY MVFR WITH SOME
SPOTTY IFR CONDITIONS. THERE SHOULD BE A FEW HOURS OF IMPROVEMENT
THROUGH MIDDAY TUESDAY...THEN IN THE AFTERNOON THERE WILL BE
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS PRODUCING MVFR
CONDITIONS.

&&

.HYDROLOGY...
ISSUED AT 129 PM MDT MON MAY 4 2015

THE OVERALL THREAT OF FLOODING IN BURN AREAS WILL BE LOW...AS
STORMS CONTINUE TO TRACK TOWARDS THE NORTHEAST. PRECIPITABLE
WATER VALUES ARE HIGH FOR EARLY MAY SO INDIVIDUAL STORMS MY
PRODUCE A QUICK INCH OF RAIN...BUT THE STORMS WILL CONTINUE TO
MOVE AROUND 10MPH. AS THUNDERSTORMS BECOME MAINLY STRATIFORM
PRECIPITATION LATER THIS EVENING PRECIPITATION RATES WILL
DECREASE. WILL HAVE TO WATCH AGAIN ON TUESDAY AS SHOWERS AND
THUNDERSTORMS BECOME WIDESPREAD IN THE AFTERNOON...WITH THE LIFT
ASSOCIATED WITH THE UPPER LOW MOVING CLOSER AND HIGH PRECIPITABLE
WATER VALUES THROUGH THE EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...RTG
LONG TERM...ET
AVIATION...RTG
HYDROLOGY...RTG
Hazardous weather outlook, May 4, 10:02 AM MDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1002 AM MDT MON MAY 4 2015

COZ030>051-051615-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1002 AM MDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

COOL AND MOIST UPSLOPE FLOW IS IN PLACE TODAY...AND SOME SHOWERS
CONTINUE THIS MORNING TO DRIFT NORTH WITH SOUTHERLY FLOW ALOFT.
WE EXPECT THUNDERSTORMS TO ERUPT ACROSS THE MOUNTAINS AROUND
MIDDAY...THEN SPREAD ACROSS THE PALMER DIVIDE...URBAN CORRIDOR AND
FOOTHILLS THIS AFTERNOON. NEAR RECORD PRECIPITABLE WATER VALUES
WILL ALLOW FOR LOCALLY HEAVY RAINFALL FROM THE SHOWERS AND
STORMS...ESPECIALLY LATE AFTERNOON INTO THE EVENING. SNOW LEVELS
WILL BE AROUND 10 THOUSAND FEET WITH A FEW INCHES OF WET SNOW
POSSIBLE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS WITH LOCALLY HEAVY
RAINFALL WILL REMAIN IN THE FORECAST ON TUESDAY. AT THIS
TIME...THE MAIN THREAT FOR LOCALLY HEAVY RAINFALL WILL OCCUR FROM
THE FOOTHILLS AND I-25 CORRIDOR EASTWARD ACROSS THE PLAINS LATE
TUESDAY MORNING THROUGH THE AFTERNOON HOURS. THE HEAVY RAIN THREAT
WILL DECREASE TUESDAY EVENING AS AN UPPER LEVEL DISTURBANCE MOVES
NORTHEAST OF THE STATE. AT THIS TIME...IT APPEARS THAT MAINLY BURN
SCARS WOULD BE MORE SUSCEPTIBLE TO ANY POTENTIAL FLOODING ISSUES.

WHILE THE OVERALL THREAT OF SEVERE WEATHER WILL BE LIMITED BY
MARGINAL INSTABILITY IN THE ATMOSPHERE...A BRIEF TORNADO WOULD BE
POSSIBLE TUESDAY AS WIND SHEAR INCREASES.

IN THE HIGHER MOUNTAINS...THE SNOW LEVEL IS EXPECTED TO LOWER INTO
THE 9500-10500 FOOT RANGE TUESDAY NIGHT INTO WEDNESDAY MORNING.
THE MORE SIGNIFICANT SNOW TOTALS SHOULD STILL BE LIMITED TO THE
HIGHER MOUNTAIN PEAKS ABOVE 11 THOUSAND TO 12 THOUSAND
FEET...WHERE SEVERAL INCHES TO OVER A FOOT OF SNOW WILL BE
POSSIBLE THROUGH WEDNESDAY.

UNSETTLED WEATHER WILL REMAIN IN THE FORECAST THROUGH NEXT WEEKEND
WITH A CHANCE OF SHOWERS AND STORMS NEARLY EACH AND EVERY DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, May 4, 3:16 PM MDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
316 PM MDT MON MAY 4 2015

COZ041-046-042200-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
316 PM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ELBERT COUNTY UNTIL
400 PM MDT...

AT 314 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF MATHESON...OR 19 MILES WEST OF LIMON...MOVING EAST
AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. SOME ROADS WAYS
MAY BECOME COVERED BY SMALL HAIL

LOCATIONS IMPACTED INCLUDE...
MATHESON.

LAT...LON 3918 10414 3936 10413 3937 10380 3915 10381
TIME...MOT...LOC 2114Z 273DEG 9KT 3927 10405

MEIER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:09 PM MDTAreal Flood AdvisoryBOUAdams, Denver111 min
May 4, 10:34 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
May 5, 1:02 AM MDTAreal Flood WarningBOUElbert4 hr
May 5, 4:21 AM MDTFlash Flood WatchBOUArapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 4 more13 hr
May 5, 8:28 AM MDTDense Fog AdvisoryBOUBoulder, Elbert, Larimer, Lincoln, Logan, Morgan and 4 more4 hr

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.